MathSciNet Relay Station
MathSciNet bibliographic data
MR1395073 46B28 (46B04 46B22 46G20 47D15)
Choi, Yun Sung; Kim, Sung Guen Norm or numerical radius attaining multilinear mappings and polynomials. J. London Math. Soc. (2) 54 (1996), no. 1, 135–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement